Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 42, NWS Shreveport, LA

July 28, 2009Cass County, Marion County, Texas

NWS Shreveport, LA issued this flash flood warning at Jul 28, 2009, 7:45 AM CDT for Cass County, Marion County, Texas. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2009, 7:45 AM CDT (12:45 UTC)
Expired
Jul 28, 2009, 12:15 PM CDT
In force
5 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Cass County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 79 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 7:50 AM CDTFLASH FLOOD2 Sw Avinger, TXSHERIFFS OFFICE REPORTS WATER COMPLETELY COVERING JOSEY COUNTY ROAD...TWO MILES SOUTHWEST OF AVINGER.
Jul 28, 8:53 AM CDTFLASH FLOODAtlanta, TXNUMEROUS ROADS AND HIGHWAYS WASHED OUT IN CASS COUNTY. WATER COVERING MANY ROADS.
Jul 28, 9:00 AM CDTFLASH FLOODAtlanta, TXEMERGENCY MANAGER REPORTED A TOTAL OF 11 HIGH WATER RESCUES FROM STALLED VEHICLES IN FLOOD WATERS IN AND CLOSE TO THE CITY.
Jul 28, 10:30 AM CDTHEAVY RAIN 8.256 Nw Rodessa, TXSINCE MIDNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 0.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2009-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2009-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1892 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
2.2
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 281245
FFWSHV
TXC067-315-281315-
/O.NEW.KSHV.FF.W.0042.090728T1245Z-090728T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
745 AM CDT TUE JUL 28 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CASS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF ATLANTA...
  MARION COUNTY IN NORTHEAST TEXAS...

* UNTIL 815 AM CDT

* AT 743 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUEEN
  CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3288 9465 3328 9465 3325 9463 3329 9447
      3326 9438 3325 9424 3330 9421 3331 9416
      3328 9405 3269 9405 3273 9414 3270 9421
      3276 9426 3269 9438 3269 9451 3280 9470
      3288 9471

$$

PARKER
2 follow-up statements
000 
WGUS54 KSHV 281254
FFWSHV
TXC067-315-281715-
/O.EXT.KSHV.FF.W.0042.000000T0000Z-090728T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
754 AM CDT TUE JUL 28 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CASS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF ATLANTA...
  MARION COUNTY IN NORTHEAST TEXAS...

* UNTIL 1215 PM CDT

* AT 751 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUEEN
  CITY...LINDEN AND BIVINS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3288 9465 3328 9465 3325 9463 3329 9447
      3326 9438 3325 9424 3330 9421 3331 9416
      3328 9405 3269 9405 3273 9414 3270 9421
      3276 9426 3269 9438 3269 9451 3280 9470
      3288 9471

$$

PARKER
000 
WGUS74 KSHV 281417
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
917 AM CDT TUE JUL 28 2009

TXC067-315-281715-
/O.CON.KSHV.FF.W.0042.000000T0000Z-090728T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS TX-MARION TX-
917 AM CDT TUE JUL 28 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
MARION AND CASS COUNTIES...

AT 909 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS 
ROADS AND HIGHWAYS WERE UNDERWATER OR WASHED OUT IN CASS COUNTY. THE 
HEAVIEST RAINFALL IS DIMINISHING ACROSS CENTRAL AND SOUTHERN CASS 
COUNTY...BUT MODERATE TO HEAVY RAINFALL CONTINUES ACROSS MUCH OF 
MARION COUNTY...AND WILL CONTINUE TO DO SO THROUGH AT LEAST 10 TO 
11 AM.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUEEN CITY...
LINDEN...BIVINS AND ATLANTA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH WILL BE POSSIBLE ACROSS 
MARION COUNTY...WITH LIGHTER AMOUNTS EXPECTED ACROSS CENTRAL AND 
SOUTHERN CASS COUNTY. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST
TEXAS.

&&

LAT...LON 3288 9465 3328 9465 3325 9463 3329 9447
      3326 9438 3325 9424 3330 9421 3331 9416
      3328 9405 3269 9405 3273 9414 3270 9421
      3276 9426 3269 9438 3269 9451 3280 9470
      3288 9471

$$

15

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 4:19 AM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jul 28, 4:19 AM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
419 AM CDT TUE JUL 28 2009

.DISCUSSION...

A FLOOD WATCH CONTINUES THROUGH THE DAY FOR THE I20 CORRIDOR AND
NORTHWARD...AS MORE HEAVY RAINFALL IS EXPECTED ACROSS THE AREA. SO
FAR THE HIGHEST ACCUMULATIONS REMAIN JUST NORTH OF I30...AS RADAR
ESTIMATES STORM TOTALS OF 5 PLUS INCHES IN MC CURTAIN...SEVIER...AND
LITTLE RIVER COUNTIES. NORTHWEST FLOW WILL CONTINUE TO ESCORT A
SERIES OF SHORT WAVES ACROSS THE AREA THIS PERIOD...SO A DECENT
CHANCE OF RAINFALL REMAINS IN THE FORECAST. THE FRONTAL BOUNDARY
IS EXPECTED TO LINGER AROUND THE I30 CORRIDOR AGAIN TODAY...SO
THIS WILL BE THE FOCUS FOR HEAVIEST RAINFALL AS CONVERGENCE ALONG
THE BOUNDARY WILL ENHANCE THUNDERSTORM GROWTH. THE MODELS BRING
SOME MID TO UPPER LEVEL DRY AIR INTO THE AREA...THIS EVENING SO
POPS TREND A LITTLE LOWER. HOWEVER CHANCE POPS REMAIN TO RESPECT
THE NORTHWEST FLOW AND THE ACCOMPANYING DISTURBANCES. ANOTHER VERY
GOOD CHANCE OF RAIN IS EXPECTED THURSDAY...THEN POPS START A
DOWNWARD TREND AS WE MOVE INTO THE WEEKEND. TRIED TO KEEP
CONSISTENCY IN SHORT TERM TEMPS...BUT I WARMED UP A LITTLE IN THE
EXTENDED TO MOVE CLOSER TO GUIDANCE.

ELEVEN

&&

.AVIATION...

KSHV CONTINUES TO SHOW WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS
ACROSS THE REGION EARLY THIS MORNING. SHOWERS AND THUNDERSTORMS WILL
PREVAIL FOR MOST OF THE PD...AS AN UPPER LEVEL DISTURBANCE MOVES
THROUGH THE REGION. MVFR TO LIFR CONDITIONS WITH GUSTY VRB WINDS
WILL OCCUR WITH CONVECTION. PDS OF SLY WINDS AT 5 TO 8 MPH AND VFR
MID DECK MIXED IN WILL OCCUR INTERMITTENTLY BETWEEN ROUNDS OF
CONVECTION. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  85  73  91  76  92 /  90  40  50  40  60
MLU  82  72  90  73  92 / 100  50  50  40  60
DEQ  84  70  88  73  86 /  60  50  50  40  60
TXK  83  71  89  75  89 /  80  50  50  40  60
ELD  81  71  88  74  90 / 100  50  50  40  60
TYR  88  73  92  77  92 /  60  40  40  30  60
GGG  86  73  92  76  92 /  60  40  40  30  60
LFK  88  74  93  76  94 /  60  40  40  30  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     LAZ001>006-012>014.

OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     OKZ077.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138.

&&

11/12
Hazardous weather outlook, Jul 28, 6:17 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 AM CDT TUE JUL 28 2009

ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-281730-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-
617 AM CDT TUE JUL 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLOOD WATCH CONTINUES FOR THE I20 CORRIDOR NORTHWARD...AS MORE
HEAVY RAINFALL IS EXPECTED ACROSS THE AREA TODAY. WIDESPREAD SHOWERS
AND SCATTERED THUNDERSTORMS WILL SPREAD ACROSS THE AREA...AS A
SERIES OF UPPER LEVEL DISTURBANCES PASS THROUGH THE FOUR STATE
AREA TODAY. SEVERAL FLOOD ADVISORIES HAVE BEEN ISSUED THIS
MORNING WHERE STRONG THUNDERSTORMS HAVE DROPPED MORE THAN AN INCH
OF RAIN. FLOOD WARNINGS WILL BE POSSIBLE TODAY...ESPECIALLY WHERE
AN ADDITIONAL TWO TO THREE INCHES FALL NORTH OF THE I20 CORRIDOR.

CLOUDS AND RAIN ACTIVITY SHOULD INHIBIT THE ATMOSPHERE FROM
BECOMING PRIMED FOR SEVERE THUNDERSTORMS. HOWEVER SEVERAL ISOLATED
THUNDERSTORM HAVE SHOWN SOME ROTATION THIS MORNING...A THREAT FOR
DAMAGING STRAIGHT LINE WINDS OR TORNADOES WILL HAVE TO BE
MONITORED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AN ACTIVE WEEK CONTINUES...WITH A DECENT CHANCE OF SHOWERS AND
THUNDERSTORMS FORECASTED THROUGH THE END OF THE WORK WEEK. FLOODING
WILL BE THE MAIN THREAT...BUT SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE.
CITIZENS SHOULD MONITOR THE HAZARDOUS WEATHER OUTLOOK DAILY FOR
FURTHER DEVELOPMENTS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED TODAY AND TONIGHT.

LAZ010-011-017>022-TXZ149>153-165>167-281730-
DE SOTO-RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
617 AM CDT TUE JUL 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO FLOODING PROBLEMS SHOULD BE OBSERVED SOUTH OF INTERSTATE
20...HOWEVER SEVERE THUNDERSTORMS WEATHER MAY TO BE MONITORED IN
THIS AREA. WITH THE BEST POTENTIAL FOR DECENT DAYTIME HEATING...THE
ATMOSPHERE MAY BECOME PRIMED QUICKLY FOR SEVERE THUNDERSTORMS.
SMALL HAIL...DAMAGING WINDS...AND POSSIBLE ISOLATED TORNADOES WILL
HAVE TO MONITORED ON THUNDERSTORM THAT DEVELOP THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

N ACTIVE WEEK CONTINUES...WITH A DECENT CHANCE OF SHOWERS AND
THUNDERSTORMS FORECASTED THROUGH THE END OF THE WORK WEEK. FLOODING
WILL BE THE MAIN THREAT...BUT SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE.
CITIZENS SHOULD MONITOR THE HAZARDOUS WEATHER OUTLOOK DAILY FOR
FURTHER DEVELOPMENTS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED TODAY AND TONIGHT.

PARKER

In the hours before

Special weather statement, Jul 28, 4:59 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
459 AM CDT TUE JUL 28 2009

TXZ097-112-281045-
BOWIE-CASS-
459 AM CDT TUE JUL 28 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 545 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     BOWIE AND CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     ATLANTA...BIVINS...MAUD...NEW BOSTON...QUEEN CITY...REDWATER AND
     SIMMS...

AT 456 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF SIMMS...MOVING EAST SOUTHEAST
AT 20 MPH.

PEA SIZE HAIL...AND WINDS AROUND 50 MPH MAY OCCUR WITH THIS STORM.

12
Local storm report, Jul 28, 7:20 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 AM CDT TUE JUL 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     TSTM WND DMG     6 NW PLAIN DEALING      32.97N 93.77W
07/28/2009                   BOSSIER            LA   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS SEVERAL TREES AND POWERLINES DOWN
            IN THE AREA.

&&

LKEYS
Special weather statement, Jul 28, 7:25 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 AM CDT TUE JUL 28 2009

ARZ072-LAZ002-003-281330-
BOSSIER-COLUMBIA-WEBSTER-
725 AM CDT TUE JUL 28 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 830 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTHWEST ARKANSAS...
     COLUMBIA...
IN NORTHWEST LOUISIANA...
     BOSSIER AND WEBSTER...

INCLUDING THE FOLLOWING LOCATIONS...
     WELCOME...CULLEN...SAREPTA AND SPRINGHILL...

AT 723 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR CULLEN...OR NEAR SPRINGHILL...MOVING
NORTHEAST AT 10 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

PARKER

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 12:41 AM CDTAreal Flood AdvisorySHVUpshur3 hr
Jul 28, 1:18 AM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion42 min
Jul 28, 4:39 AM CDTAreal Flood AdvisorySHVBowie, Cass, Morris3 hr
Jul 28, 8:03 AM CDTTornado WarningSHVCass, Marion42 min
Jul 28, 8:33 AM CDTFlash Flood WarningSHVGregg, Harrison, Upshur3 hr
Jul 28, 10:46 AM CDTFlash Flood WarningSHVPanola4 hr
Jul 28, 11:22 AM CDTFlash Flood WarningSHVHarrison3 hr
Jul 28, 12:59 PM CDTRiver Flood WarningSHVCass, Marion5 days
Jul 28, 2:07 PM CDTFlash Flood WarningSHVHarrison, Marion3 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.